Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 18, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 3, 2019, 4:52 PM EST for Jefferson County, Washington County, Georgia. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 3, 2019, 4:52 PM EST (21:52 UTC)
- Expired
- Mar 3, 2019, 5:15 PM EST
- In force
- 23 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jefferson County, GA, Washington County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 3, 4:55 PM EST | TORNADO | 3 S Davisboro, GA | THE TORNADO TOUCHED DOWN JUST SOUTH OF HEARDS BRIDGE RD AND IMPACTED A FARM OUTBUILDING AND AN OLD REINFORCED CONCRETE SILO. THE SILO COLLAPSED AND THE CONCRETE DEBRIS SCATTERED ACROSS A FIELD, IMPACTING AND DOWNING NEARBY POWER LINES. THE TORNADO WAS RATED AN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 3, 12:24 PM EST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.9 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 636 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
086
WUUS52 KFFC 032152
SVRFFC
GAC163-303-032215-
/O.NEW.KFFC.SV.W.0018.190303T2152Z-190303T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
452 PM EST SUN MAR 3 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Washington County in east central Georgia...
Central Jefferson County in east central Georgia...
* Until 515 PM EST.
* At 451 PM EST, a severe thunderstorm was located over Riddleville,
moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Louisville, Wadley, Davisboro, Bartow, Riddleville, Moxley and
Stapletons Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter such as an interior room, a
bathroom, closet or basement.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
A Tornado Watch remains in effect until 800 PM EST for east central
Georgia.
LAT...LON 3307 8229 3293 8227 3284 8231 3283 8271
3303 8273 3319 8225
TIME...MOT...LOC 2151Z 260DEG 43KT 3293 8263
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
907
WWUS52 KFFC 032213
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
513 PM EST SUN MAR 3 2019
GAC163-303-032223-
/O.EXP.KFFC.SV.W.0018.000000T0000Z-190303T2215Z/
Washington GA-Jefferson GA-
513 PM EST SUN MAR 3 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON AND
CENTRAL JEFFERSON COUNTIES WILL EXPIRE AT 515 PM EST...
The storm which prompted the warning is weakening below severe
limits, and exiting the warned area. Therefore, the warning will be
allowed to expire. However gusty winds and heavy rain are still
possible with this thunderstorm.
A Tornado Watch remains in effect until 800 PM EST for east central
Georgia.
LAT...LON 3307 8229 3293 8227 3284 8231 3283 8271
3303 8273 3319 8225
TIME...MOT...LOC 2213Z 260DEG 43KT 3298 8232
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 3, 3:22 PM EST, 1 hour 30 minutes earlier.
Area forecast discussion, Mar 3, 3:22 PM EST, 1 hour 30 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 322 PM EST Sun Mar 3 2019 .SHORT TERM /Tonight through Monday Night/... Main concerns in short term period are threat for severe convection and tornadoes thru early evening and strong winds overnight and Monday. Several small rotating storms ahead of main line over westcentral and middle GA. Bigger storms to the west in AL. Coverage not great, but risk of tornadoes, damaging wind and hail all present. Favorable environment with analyzed sig tor (STP) values of 3-4 over SE AL. Even with just that level of STP, watching extremely dangerous tornado south of Auburn with over 100kt rotational velocity and large TDS. Will be watching all these storms very closely. Appreciate any and all help to spread the word on potential of these storms! Back edge moving a little slower than forecast but should be clear of westcentral GA by 7PM and SE counties by 10PM. Winds will be strong behind the line will gust to 25mph but not quite strong enough for wind advisory. Will keep monitoring but could see impacts from compromised trees with wet soils. No reports so far. Svr Storm and tornado threat will trump whatever messaging we do for the gusty winds. Round of light rain likely Mon night over middle GA but no impacts. Rest of forecast looks cool but impact free. Please keep your thoughts and prayers that storms will not impact population areas. SNELSON .LONG TERM /Tuesday through Sunday/... Will be seeing an exiting weak system of low pressure as the extended portion begins. With colder temps in place during the morning, came close to adding some flurries in but moisture does not appear to be sufficient enough at this time to support. Certainly worth watching though with subsequent issuances. Remainder of the extended is in excellent shape with only limited changes planned. Should get back into our wet pattern by the end of the week with a couple of systems in store through next weekend. Deese && .PREV DISCUSSION... /issued 1246 PM EST Sun Mar 3 2019/ LONG TERM /Monday Night through Saturday/... While the main focus continues to be with the severe weather potential today, the long term remains fairly quiet with a dry and abnormally cold ridge dominated period from Tuesday thru Thursday. A weak disturbance and increased moisture brings some shower chances back to the area for Friday, then an amplifying trough and attendant frontal system could bring more widespread rain late Saturday into Sunday. Some discrepancies exist on strength and timing this far out in the forecast, though some thunderstorms couldn't be ruled out. Temps will drop to near 15 to 20 degrees below normal for Tues/Wed with highs only in the 40s to low 50s for most areas. The coldest morning will be Wednesday as most areas will have lows in the low to mid 20s with even some teens in the far north. Baker AVIATION... 18Z Update... MVFR conditions expected until line of TSRA with potential gusts to at least 35kts for a short time arrives airports between 19Z- 23Z today. AFter line moves through, winds will become WNW and increase to 10-12kts then become NW and increase to 12-15kts with gusts to 25kts after 02Z. Low MVFR to near IFR cigs likely all night even though precip moves out. Clearing to VFR likely after 15Z Mon. //ATL Confidence...18Z Update... Medium confidence on MVFR/IFR timing and TSRA timing. Medium to high confidence for all other elements. SNELSON && .PRELIMINARY POINT TEMPS/POPS... Athens 37 52 31 51 / 70 0 10 10 Atlanta 35 45 27 46 / 60 0 10 5 Blairsville 30 41 21 41 / 60 0 0 10 Cartersville 34 44 24 45 / 30 0 0 5 Columbus 39 51 33 51 / 70 5 30 10 Gainesville 35 47 28 47 / 60 0 5 10 Macon 40 54 33 53 / 100 5 30 10 Rome 33 44 23 45 / 20 0 0 5 Peachtree City 36 48 28 48 / 60 0 20 5 Vidalia 46 58 40 56 / 100 10 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 8 PM EST this evening for the following zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee... Clarke...Clayton...Coweta...Crawford...Crisp...Dodge...Dooly... Emanuel...Fayette...Glascock...Greene...Hancock...Harris... Heard...Henry...Houston...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Macon...Marion...Meriwether...Monroe... Montgomery...Morgan...Muscogee...Newton...Oconee...Oglethorpe... Peach...Pike...Pulaski...Putnam...Rockdale...Schley...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren... Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson. && SHORT TERM...SNELSON LONG TERM....Deese AVIATION...SNELSON
Hazardous weather outlook, Mar 3, 1:03 PM EST, 3 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 103 PM EST Sun Mar 3 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041815- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 103 PM EST Sun Mar 3 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... ...Tornado Watch For Central Georgia Through Early Evening... There is an Enhanced to Slight Risk of strong to severe thunderstorms across much of the area this afternoon and evening along and ahead of an approaching cold front. Possible hazards include isolated to scattered tornadoes, damaging winds, and heavy rainfall/flooding. The greatest chance for severe weather will be across central Georgia and portions of north Georgia, generally along and south of the I-20 to I-85 corridor including the Atlanta metro area. Areas along and south of a Columbus to Macon line will be most susceptible to strong longer lived tornadoes. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Abnormally cold temperatures are expected Monday through Wednesday. The coldest morning will be Wednesday with most areas in the low to mid 20s. Such sub freezing temps could be of concern to some exposed vegetation or crops. Some more widespread rainfall could return to the area for Saturday into Sunday and thunderstorms cannot be ruled out, though uncertainty exists with the system this far out in the forecast. Otherwise, no hazardous weather is expected at this time Monday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for 11 AM to 9 PM today across all of central Georgia and portions of north Georgia, along and south of the I-20 to I-85 corridor including the Atlanta metro area. Severe weather can also be reported through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Mar 3, 2:14 PM EST, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
214 PM EST SUN MAR 3 2019
GAZ085-086-097-098-111-112-032000-
Wheeler GA-Emanuel GA-Treutlen GA-Johnson GA-Montgomery GA-
Laurens GA-
214 PM EST SUN MAR 3 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHEELER...WESTERN
EMANUEL...TREUTLEN...SOUTHERN JOHNSON...NORTHERN MONTGOMERY AND
SOUTHEASTERN LAURENS COUNTIES UNTIL 300 PM EST...
At 213 PM EST...a strong thunderstorm was over Cedar Grove, moving
northeast at 35 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud-to-
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include
Soperton, Alamo, Mount Vernon, Glenwood, Adrian, Ailey, Higgston,
Tarrytown, Lothair, Landsburg, Cedar Grove, Orland, Rockledge,
Orianna, Norristown, Barnhill, Kibbee, Minter, Lowery and Blackville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3215 8291 3218 8287 3220 8289 3218 8293
3226 8300 3261 8265 3246 8242 3229 8243
3222 8244 3211 8288
TIME...MOT...LOC 1913Z 236DEG 30KT 3223 8287
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Mar 3, 2:40 PM EST, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
240 PM EST SUN MAR 3 2019
GAZ076-085-086-032030-
Jefferson GA-Emanuel GA-Johnson GA-
240 PM EST SUN MAR 3 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JEFFERSON...NORTHERN
EMANUEL AND EASTERN JOHNSON COUNTIES UNTIL 330 PM EST...
At 239 PM EST...a strong thunderstorm was over Meeks, moving
northeast at 35 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud-to-
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include
Swainsboro, Wadley, Summertown, Kite, Three Points, Dellwood, Modoc,
Canoochee, Meeks, Blundale and Colemans Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3253 8258 3259 8267 3261 8267 3263 8273
3291 8242 3287 8230 3284 8232 3283 8230
3283 8226 3280 8221 3281 8215 3269 8209
TIME...MOT...LOC 1939Z 240DEG 29KT 3260 8260
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Mar 3, 2:56 PM EST, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
256 PM EST SUN MAR 3 2019
GAZ069>071-081-032045-
Lamar GA-Monroe GA-Upson GA-Crawford GA-
256 PM EST SUN MAR 3 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAMAR...MONROE...
EASTERN UPSON AND NORTHWESTERN CRAWFORD COUNTIES UNTIL 345 PM EST...
At 256 PM EST...a line of strong thunderstorms was along a line
extending from Big Lazer Creek Wma to Salem...and moving northeast at
45 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Thomaston, Forsyth, Yatesville, Culloden, Lincoln Park, Bolingbroke,
Dames Ferry, Redbone Crossroads, Russellville, Brent, Musella,
Redbone, Logtown, Salem and Collier.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3273 8424 3274 8423 3274 8424 3273 8426
3276 8430 3276 8434 3278 8435 3277 8436
3278 8438 3284 8442 3282 8444 3283 8444
3310 8392 3302 8372 3301 8373 3297 8372
3271 8415
TIME...MOT...LOC 1956Z 244DEG 37KT 3279 8439 3275 8418
WIND...50MPHSpecial weather statement, Mar 3, 4:19 PM EST, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
419 PM EST SUN MAR 3 2019
GAZ066-067-078-079-032145-
Harris GA-Troup GA-Meriwether GA-Talbot GA-
419 PM EST SUN MAR 3 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARRIS...
SOUTHEASTERN TROUP...SOUTHERN MERIWETHER AND NORTHWESTERN TALBOT
COUNTIES UNTIL 445 PM EST...
At 419 PM EST...a strong thunderstorm was near Pine Mountain, or 8
miles north of Hamilton...moving east at 55 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Hamilton, Manchester, Pine Mountain, Woodbury, Warm Springs, F.d.
Roosevelt State Park, Stovall, Raleigh, Durand, Harris City and Flint
Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3295 8502 3302 8454 3297 8453 3296 8453
3293 8452 3293 8453 3291 8453 3291 8452
3282 8450 3279 8500
TIME...MOT...LOC 2119Z 260DEG 48KT 3287 8492
WIND...50MPHLocal storm report, Mar 3, 4:42 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
442 PM EST SUN MAR 03 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TORNADO 3 NNW POWERVILLE 32.64N 83.81W
03/03/2019 PEACH GA AMATEUR RADIO
A TORNADO WAS SPOTTED WEST OF BYRON NEAR HWY 49 (MM 8).
OBSERVER REPORTED IT WAS A SMALL TORNADO AND LIFTED
AROUND 3:25PM
&&
EVENT NUMBER FFC1900080
THIEMLocal storm report, Mar 3, 4:50 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
450 PM EST SUN MAR 03 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 2 NNW ELBERTA 32.69N 83.64W
03/03/2019 E2.00 INCH BIBB GA EMERGENCY MNGR
EM REPORTS 2 INCH HAIL AT BIBB-MACON REGIONAL AIRPORT
&&
EVENT NUMBER FFC1900081
THIEMThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 1:14 PM EST | Special Weather Statement | FFC | Muscogee | 46 min |
| Mar 3, 1:18 PM EST | Special Weather Statement | FFC | Barrow, Clarke, Cobb, DeKalb, Gwinnett, Hall and 4 more | 42 min |
| Mar 3, 1:21 PM EST | Severe Thunderstorm Warning | FFC | Harris, Muscogee, Talbot | 24 min |
| Mar 3, 1:24 PM EST | Tornado Warning | FFC | Harris, Muscogee, Talbot | 34 min |
| Mar 3, 1:58 PM EST | Severe Thunderstorm Warning | FFC | Harris, Talbot, Taylor, Upson | 47 min |
| Mar 3, 2:14 PM EST | Special Weather Statement | FFC | Treutlen | 46 min |
| Mar 3, 2:33 PM EST | Tornado Warning | FFC | Stewart, Webster | 27 min |
| Mar 3, 2:34 PM EST | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 41 min |
| Mar 3, 2:38 PM EST | Severe Thunderstorm Warning | FFC | Emanuel, Laurens, Montgomery, Toombs, Treutlen, Wheeler | 52 min |
| Mar 3, 2:40 PM EST | Special Weather Statement | FFC | Emanuel | 50 min |
| Mar 3, 2:41 PM EST | Tornado Warning | FFC | Sumter | 34 min |
| Mar 3, 2:51 PM EST | Tornado Warning | FFC | Crawford, Taylor | 24 min |
| Mar 3, 2:52 PM EST | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson | 38 min |
| Mar 3, 2:56 PM EST | Special Weather Statement | FFC | Monroe, Upson | 49 min |
| Mar 3, 3:07 PM EST | Tornado Warning | FFC | Dodge, Telfair, Wilcox | 38 min |
| Mar 3, 3:11 PM EST | Tornado Warning | FFC | Bibb, Crawford, Houston, Peach, Twiggs | 34 min |
| Mar 3, 3:13 PM EST | Tornado Warning | FFC | Emanuel, Jefferson | 32 min |
| Mar 3, 3:13 PM EST | Tornado Warning | FFC | Macon, Schley, Sumter, Webster | 30 min |
| Mar 3, 3:18 PM EST | Tornado Warning | FFC | Crisp, Dooly, Pulaski, Wilcox | 27 min |
| Mar 3, 3:19 PM EST | Tornado Warning | FFC | Harris, Muscogee | 26 min |
| Mar 3, 3:37 PM EST | Tornado Warning | FFC | Dooly, Houston, Macon, Pulaski, Sumter | 38 min |
| Mar 3, 3:41 PM EST | Tornado Warning | FFC | Chattahoochee, Marion, Muscogee, Talbot | 34 min |
| Mar 3, 3:41 PM EST | Tornado Warning | FFC | Harris, Talbot | 34 min |
| Mar 3, 3:42 PM EST | Tornado Warning | FFC | Bibb, Houston, Twiggs, Wilkinson | 48 min |
| Mar 3, 3:46 PM EST | Tornado Warning | FFC | Baldwin, Greene, Hancock, Putnam | 29 min |
| Mar 3, 3:49 PM EST | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 26 min |
| Mar 3, 3:52 PM EST | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Pulaski, Wilcox | 23 min |
| Mar 3, 4:04 PM EST | Tornado Warning | FFC | Montgomery, Telfair, Wheeler | 41 min |
| Mar 3, 4:05 PM EST | Tornado Warning | FFC | Crawford, Monroe, Talbot, Taylor, Upson | 25 min |
| Mar 3, 4:07 PM EST | Tornado Warning | FFC | Harris, Muscogee | 9 min |
| Mar 3, 4:08 PM EST | Tornado Warning | FFC | Macon, Marion, Schley, Taylor | 37 min |
| Mar 3, 4:14 PM EST | Tornado Warning | FFC | Johnson, Washington, Wilkinson | 46 min |
| Mar 3, 4:19 PM EST | Special Weather Statement | FFC | Meriwether | 26 min |
| Mar 3, 4:19 PM EST | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 41 min |
| Mar 3, 4:28 PM EST | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Pike, Talbot, Upson | 32 min |
| Mar 3, 4:35 PM EST | Tornado Warning | FFC | Montgomery, Toombs | 40 min |
| Mar 3, 4:39 PM EST | Tornado Warning | FFC | Bleckley, Houston, Macon, Peach, Twiggs | 51 min |
| Mar 3, 4:55 PM EST | Tornado Warning | FFC | Stewart | 35 min |
| Mar 3, 4:57 PM EST | Special Weather Statement | FFC | Lamar, Monroe, Upson | 48 min |
| Mar 3, 5:00 PM EST | Special Weather Statement | FFC | Macon, Schley | 30 min |
| Mar 3, 5:04 PM EST | Tornado Warning | FFC | Macon, Schley, Sumter | 26 min |
| Mar 3, 5:06 PM EST | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wheeler, Wilcox | 17 min |
| Mar 3, 5:16 PM EST | Tornado Warning | FFC | Stewart, Webster | 29 min |
| Mar 3, 5:19 PM EST | Special Weather Statement | FFC | Twiggs | 41 min |
| Mar 3, 5:28 PM EST | Special Weather Statement | FFC | Wilcox | 32 min |
| Mar 3, 5:31 PM EST | River Flood Warning | FFC | Forsyth, Fulton | 30 hr |
| Mar 3, 5:31 PM EST | River Flood Warning | FFC | Gwinnett | 3 hr |
| Mar 3, 5:32 PM EST | Special Weather Statement | FFC | Baldwin, Jones | 43 min |
| Mar 3, 5:42 PM EST | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Macon, Schley, Sumter, Webster | 48 min |
| Mar 3, 5:58 PM EST | Special Weather Statement | FFC | Telfair | 47 min |
| Mar 3, 6:01 PM EST | Special Weather Statement | FFC | Baldwin, Glascock, Hancock, Jones, Warren, Washington | 44 min |
| Mar 3, 6:33 PM EST | Special Weather Statement | FFC | Crisp, Dodge, Wilcox | 42 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.